Open Access
Translator Disclaimer
November, 1974 A Note on Outlier-Prone Families of Distributions
Richard F. Green
Ann. Statist. 2(6): 1293-1295 (November, 1974). DOI: 10.1214/aos/1176342880

Abstract

It is shown that $(k, n)$-outlier-proneness of a family of distributions is equivalent to complete outlier-proneness.

Citation

Download Citation

Richard F. Green. "A Note on Outlier-Prone Families of Distributions." Ann. Statist. 2 (6) 1293 - 1295, November, 1974. https://doi.org/10.1214/aos/1176342880

Information

Published: November, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0297.62007
MathSciNet: MR356311
Digital Object Identifier: 10.1214/aos/1176342880

Subjects:
Primary: 62E15
Secondary: 62G30

Keywords: $(k, n)$-outlier-prone , outlier , outlier-prone completely

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.2 • No. 6 • November, 1974
Back to Top